MathSciNet Relay Station
MathSciNet bibliographic data
MR679450 (84i:40001) 40A15 (33A15)
Gautschi, Walter On the convergence behavior of continued fractions with real elements. Math. Comp. 40 (1983), no. 161, 337–342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement